MathSciNet Relay Station
MathSciNet bibliographic data
MR2285564 (2007i:93031) 93B36 (93E15)
Wang, Zidong; Yang, Fuwen; Ho, Daniel W. C.; Liu, Xiaohui Robust variance-constrained $H\sb \infty$ control for stochastic systems with multiplicative noises. J. Math. Anal. Appl. 328 (2007), no. 1, 487–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement